|ok Now I have gotten RNY surgery and started meds
Apr 9, 2013
I dread it the liquid ones are vile and I have thrown them up a lot. I will have to crush or take in liquid form for a year! I feel traumatized. I have tried mixing with drinks and with apple sauce and yogurt but takes over everything. Is there anything I can do?
| Response from Dr. Young
Hi and good to hear back from you.
Back in the ugly days of only-liquid ritonavir (the foulest of the liquid medications), we tried *everything* to mask the taste. Turned out that Nutella worked great. Coat the mouth with a teaspoon of Nutella, then quickly swallow the meds.
Let us know if that helps, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.